Павел Петрович Белинский (1928-1986).

Sibirskij matematiceskij zurnal

  • Volume: 28, Issue: 2, page 220-221
  • ISSN: 0037-4466; 1573-9260/e

How to cite


"Павел Петрович Белинский (1928-1986).." Sibirskij matematiceskij zurnal 28.2 220-221. <http://eudml.org/doc/62829>.

journal = {Sibirskij matematiceskij zurnal},
keywords = {геометрическая теория функций; теория квазиконформных отображений},
language = {rus},
number = {2},
pages = {220-221},
publisher = {Izd. AN SSSR},
title = {Павел Петрович Белинский (1928-1986).},
url = {http://eudml.org/doc/62829},
volume = {28},

TI - Павел Петрович Белинский (1928-1986).
JO - Sibirskij matematiceskij zurnal
VL - 28
IS - 2
SP - 220
EP - 221
LA - rus
KW - геометрическая теория функций; теория квазиконформных отображений
UR - http://eudml.org/doc/62829
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.